# SDR DALA2024080107683

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 26,727 hours, 14,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0476998) FUSELAGE SECTION 48 SKIN BS 1088-1156 S-4R & S-6R GOUGE. REPAIRED PER ERA 619788-14.
